Results in Mathematics

, Volume 22, Issue 3, pp 651–656

Iterates of Meromorphic Functions IV: Critically Finite Functions

  • I. N. Baker
  • J. Kotus
  • Lü Yinian
Article

DOI: 10.1007/BF03323112

Cite this article as:
Baker, I.N., Kotus, J. & Yinian, L. Results. Math. (1992) 22: 651. doi:10.1007/BF03323112

Copyright information

© Birkhäuser Verlag, Basel 1992

Authors and Affiliations

  • I. N. Baker
    • 1
  • J. Kotus
    • 2
  • Lü Yinian
    • 3
  1. 1.Department of MathematicsImperial CollegeLondonGreat Britain
  2. 2.Institute of MathematicsTechnical Univ. of WarsawWarsawPoland
  3. 3.Institute of MathematicsAcademia SinicaBeijingChina

Personalised recommendations